Covollständigkeit vollständiger Kategorien.

Walter Tholen; D. Pumplün

Manuscripta mathematica (1973/74)

  • Volume: 11, page 127-140
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Tholen, Walter, and Pumplün, D.. "Covollständigkeit vollständiger Kategorien.." Manuscripta mathematica 11 (1973/74): 127-140. <>.

author = {Tholen, Walter, Pumplün, D.},
journal = {Manuscripta mathematica},
pages = {127-140},
title = {Covollständigkeit vollständiger Kategorien.},
url = {},
volume = {11},
year = {1973/74},

AU - Tholen, Walter
AU - Pumplün, D.
TI - Covollständigkeit vollständiger Kategorien.
JO - Manuscripta mathematica
PY - 1973/74
VL - 11
SP - 127
EP - 140
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.